MAUDE Adverse Event Report: 3M HEALTH CARE FUTURO ULTRA SHEER KNEE HIGHS FOR WOMEN; MEDICAL SUPPORT STOCKING

3M HEALTH CARE FUTURO ULTRA SHEER KNEE HIGHS FOR WOMEN; MEDICAL SUPPORT STOCKING
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Rash (2033); Skin Inflammation/ Irritation (4545)
Date of Event 02/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth, weight, ethnicity, race: information not provided.The product does not have an expiration date.No sample has been returned to 3m for evaluation.Root cause of reported issue could not be established.Complaint history was reviewed over the past 24 months for the products global sales code (gsc) of eag and the reported failure.No trends were observed, end of report.
 
Event or Problem Description
A female customer (age unspecified) alleged the futuro¿ ultra sheer knee caused a raised, red, itchy rash all over her body (except for her face and back) after 2 weeks of use.She purchased the product in (b)(6) 2021.She wore the product from 6am to 10 pm daily for about 2 weeks.During the two weeks period she wore the product, she rinsed the product, but she did not wash with soap.She alleged she had difficulty sleeping because the itching was very bad.Her doctor prescribed medrol for itching (date unspecified).The alleged injury resolved 5 days after she started using the prescribed medication.She reported that 1.5 years ago she had a similar type of body rash after she underwent a hip replacement surgery (the doctor used adhesive sutures to close the incision).No allergies or medical history reported.

Brand Name
FUTURO ULTRA SHEER KNEE HIGHS FOR WOMEN
Common Device Name
MEDICAL SUPPORT STOCKING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key11860233
Report Number2110898-2021-00034
Device Sequence Number16996815
Product Code DWL
UDI-Device Identifier00051131215900
UDI-Public051131215900
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number71060EN
Device Lot Number20268E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;